# SDR VJ970330

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: EN22
- Condition: Discharged
- Location: Lav Smoke Det
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTORS SOUNDED.  NO DEFECTS NOTED.  AS PRECAUTIONARY MEASURE REPLACED SMOKE DETECTOR BATTERIES.
